MAUDE Adverse Event Report: MODERN MEDICAL EQUIPMENT ELECTRODE , BLADE 1" COATED, ENT MODIFIED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MODERN MEDICAL EQUIPMENT ELECTRODE , BLADE 1" COATED, ENT MODIFIED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 88-000M13C
Medical Device Problem Codes Component or Accessory Incompatibility (2897); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the fit of the tip to our cautery handpiece is not secured.Moreover, the insulation balloons up during the procedure which is unsafe." deroyal requested the sample to be returned, however it was unavailable.A supplier corrective action request (scar) will be sent to the supplier modern medical equipment.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the fit of the tip to our cautery handpiece is not secured.Moreover, the insulation balloons up during the procedure which is unsafe.".
 
Additional Manufacturer Narrative
The item was not available for return and no lot number was provided.Deroyal reviewed failure mode effect analysis (fmea) and did not find any issues.A complaint to sales ratio was calculated from august 2021 to november 2023 and found to be (b)(4).A supplier corrective action request (scar) was sent to the supplier modern medical equipment.Root cause: because a sample could not be returned and no key usage information was provided, the cause was not able to be established.Corrective and preventive actions: no corrective or preventive actions were taken because the root cause could not be established.Deroyal will continue to monitor for trends for this product and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ELECTRODE , BLADE 1" COATED, ENT MODIFIED
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MODERN MEDICAL EQUIPMENT
unit a, 10/f; mai wah ind.
bldg 1-7 wah sing street
kwai chung, new territories
HK 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19950643
Report Number1060680-2023-00009
Device Sequence Number15667652
Product Code GEI
UDI-Device Identifier00749756136013
UDI-Public00749756136013
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K023986
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88-000M13C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown